Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Neelon, Tejinder
2009.
Restrictions of power series and functions to algebraic surfaces.
Analysis,
Vol. 29,
Issue. 1,
p.
1.
Fridman, Buma
and
Ma, Daowei
2011.
Osgood–Hartogs-type properties of power series and smooth functions.
Pacific Journal of Mathematics,
Vol. 251,
Issue. 1,
p.
67.
FRIDMAN, Buma L.
and
MA, Daowei
2013.
Holomorphic functions on subsets of ${\Bbb C}$.
Journal of the Mathematical Society of Japan,
Vol. 65,
Issue. 1,
Kadyrov, Shirali
and
Sapazhanov, Yershat
2018.
Algebra, Complex Analysis, and Pluripotential Theory.
Vol. 264,
Issue. ,
p.
93.